Measures on infinite dimensional Grassmann manifolds

Research output: Contribution to journalArticle

65 Scopus citations

Abstract

A 1-parameter family of quasi-invariant measures is presented. These measures are cylinder measures in graph coordinates. Their characteristic functions are represented as integrals relative to an infinite product measure. This is applied to the problem of determining the support properties of the measures. One of the measures can be used to define the unitary structure for the basic representation of the affine extension of the restricted unitary group.

Original languageEnglish (US)
Pages (from-to)323-356
Number of pages34
JournalJournal of Functional Analysis
Volume70
Issue number2
DOIs
StatePublished - Feb 1987
Externally publishedYes

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Measures on infinite dimensional Grassmann manifolds'. Together they form a unique fingerprint.

  • Cite this